# SDR UALA2012031601729

- Difficulty date: March 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 61,556 hours, 22,386 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL COUPLING CAP DAMAGED.  REMOVED DAMAGED CAP.  COMPLIED WITH CDL.  REPLACED CAP.
